# SDR QMLA2023111420103

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N105VU
- Make and model: Urocop EC 130 T2
- Aircraft serial: 0724
- Aircraft time: 7,238 hours, 20,460 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 6,986 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Motor
- Part number: ES610604
- Condition: Odor
- Location: Evap Blower
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING SHUT DOWN AT JACKSON GENERAL HOSPITAL AFTER DROPPING OFF PATIENT, SMELLED AN ELECTRICAL BURNING SMELL COMING FROM COCKPIT. REPLACED BLOWER MOTOR.
